Change search
ReferencesLink to record
Permanent link

Direct link
On the type(s) of minimum size subspace partitions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2014 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 332, 1-9 p.Article in journal (Refereed) Published
Abstract [en]

Let V = V(kt + r, q) be a vector space of dimension kt + r over the finite field with q elements. Let sigma(q)(kt + r, t) denote the minimum size of a subspace partition P of V in which t is the largest dimension of a subspace. We denote by n(di) the number of subspaces of dimension d(i) that occur in P and we say [d(1)(nd1),..., d(m)(ndm)] is the type of P. In this paper, we show that a partition of minimum size has a unique partition type if t + r is an even integer. We also consider the case when t + r is an odd integer, but only give partial results since this case is indeed more intricate.

Place, publisher, year, edition, pages
2014. Vol. 332, 1-9 p.
Keyword [en]
Vector space partitions
National Category
URN: urn:nbn:se:kth:diva-150504DOI: 10.1016/j.disc.2014.05.015ISI: 000340016700001ScopusID: 2-s2.0-84901929188OAI: diva2:748915

QC 20140922

Available from: 2014-09-22 Created: 2014-09-05 Last updated: 2014-09-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link